# SDR HALA0700451

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 81,809 hours, 15,590 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - L-HPSOV EICAS AND "BLEED" LT ON PANEL INTERMITTENT AT FL 32000.  PERFORMED BITE CHECK ON PNEUMATIC SUPPLY MODULE, LT PSOV WIRING FAULT DISPLAYED.  REPAIRED WIRE TERMINAL ON HPSOV CONNECTOR NR 1.  NO MESSAGES OR FAULT LIGHTS DURING HIGH POWER ENGINE RUN-UP.  OPERATIONAL TEST NORMAL IAW AMM 36-11-00.
